Facebook Instagram Twitter RSS Feed Back to top

Real functions in stochastic dependence

In: Tatra Mountains Mathematical Publications, vol. 74, no. 2
Dušana Babicová - Roman Frič
Detaily:
Rok, strany: 2019, 17 - 34
Kľúčové slová:
measurable function, stochastic dependence, fuzzy random event, observable, probability measure, probability integral, state map, statistical map, joint experiment, asymmetrical independence.
Typ článku: mathematics
Typ dokumentu: Scientific article *.pdf
O článku:
In a fuzzified probability theory, random events are modeled by measurable functions into [0,1] and probability measures are replaced with probability integrals. The transition from Boolean two-valued logic to Łukasiewicz multivalued logic results in an upgraded probability theory in which we define and study asymmetrical stochastic dependence/independence and conditional probability based on stochastic channels and joint experiments so that the classical constructions follow as particular cases. Elementary categorical methods enable us to put the two theories into a perspective.
Ako citovať:
ISO 690:
Babicová, D., Frič, R. 2019. Real functions in stochastic dependence. In Tatra Mountains Mathematical Publications, vol. 74, no.2, pp. 17-34. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2019-0016

APA:
Babicová, D., Frič, R. (2019). Real functions in stochastic dependence. Tatra Mountains Mathematical Publications, 74(2), 17-34. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2019-0016
O vydaní:
Vydavateľ: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Publikované: 25. 10. 2019
Verejná licencia:
Licensed under the Creative Commons Attribution-NC-ND4.0 International Public License.